# SDR UALA2009072002139

- Difficulty date: July 16, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,209 hours, 7,162 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305027
- Part serial: 120
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LDG ALT KNOB SPINS BUT DOES NOT CHANGE ALTITUDE IN WINDOW.  REPLACED THE CABIN ALTITUDE CONTROL PANEL.
